Title of article
A note on the dth power residue symbol of image Original Research Article
Author/Authors
Su Hu، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2008
Pages
8
From page
2655
To page
2662
Abstract
This paper will generalize the main results of Steve Wright [S. Wright, Quadratic residues and the combinatorics of sign multiplication, J. Number Theory 128 (4) (2008) 918–925] about criterion for quadratic residue of integers to that for any dth power residue symbols on polynomial rings over finite fields.
Keywords
Polynomial ring , Residue representative , Residue partition , dth power residue symbol
Journal title
Journal of Number Theory
Serial Year
2008
Journal title
Journal of Number Theory
Record number
716222
Link To Document